Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

AN ITERATIVE METHOD FOR COMPUTING SOLUTIONS TO EQUATIONS USING A CALCULATOR

BERT K. WAITS and JAMES E. SCHULTZ
The Mathematics Teacher
Vol. 72, No. 9 (DECEMBER 1979), pp. 685-689
Stable URL: http://www.jstor.org/stable/27961848
Page Count: 5
  • Read Online (Free)
  • Download ($15.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
685
    685
  • Thumbnail: Page 
686
    686
  • Thumbnail: Page 
687
    687
  • Thumbnail: Page 
688
    688
  • Thumbnail: Page 
689
    689